# SDR UALA2012110506303

- Difficulty date: November 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 44,839 hours, 9,650 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS DISPLAY IS NOT PRESENT WHEN SELECTED ON EFIS CONTROL PANEL.  FAILED AMM TEST FOR ANTENNA FAULT.  REPLACED ANTENNA DRIVE UNIT.  OPS OK.
